Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 2(176), Pages 3–5 (Mi umn4350)  

This article is cited in 1 scientific paper (total in 2 paper)

Ivan Georgievich Petrovskii

A. N. Kolmogorov


Full text: PDF file (228 kB)

English version:
Russian Mathematical Surveys, 1974, 29:2, 1–5

Bibliographic databases:

UDC: 92:51
MSC: 01A70, 35Axx, 60Fxx

Citation: A. N. Kolmogorov, “Ivan Georgievich Petrovskii”, Uspekhi Mat. Nauk, 29:2(176) (1974), 3–5; Russian Math. Surveys, 29:2 (1974), 1–5

Citation in format AMSBIB
\Bibitem{Kol74}
\by A.~N.~Kolmogorov
\paper Ivan Georgievich Petrovskii
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 2(176)
\pages 3--5
\mathnet{http://mi.mathnet.ru/umn4350}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=389504}
\zmath{https://zbmath.org/?q=an:0305.01014|0291.01035}
\transl
\jour Russian Math. Surveys
\yr 1974
\vol 29
\issue 2
\pages 1--5
\crossref{https://doi.org/10.1070/RM1974v029n02ABEH003847}


Linking options:
  • http://mi.mathnet.ru/eng/umn4350
  • http://mi.mathnet.ru/eng/umn/v29/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Bogolyubov, B. V. Gnedenko, S. L. Sobolev, “Andrei Nikolaevich Kolmogorov (on his eightieth birthday)”, Russian Math. Surveys, 38:4 (1983), 9–27  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. E. I. Shustin, “New restrictions on the topology of real curves of degree a multiple of 8”, Math. USSR-Izv., 37:2 (1991), 421–443  mathnet  crossref  mathscinet  zmath  adsnasa
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:245
    Full text:137
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022